# SDR SWAA2013111122155

- Difficulty date: November 1, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 67,058 hours, 62,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT BS 348.2, STRINGER 15L.  R & R CLIP IAW SRM & DRAWING.
